Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 2, 2017, 9:28 AM CST for De Soto Parish, Natchitoches Parish, Sabine Parish, Louisiana; Sabine County, Shelby County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2017, 9:28 AM CST (15:28 UTC)
- Expired
- Jan 2, 2017, 10:30 AM CST
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Sabine County, TX, Shelby County, TX
The radar
The Ft Polk radar (KPOE), 66 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 10:05 AM CST | TSTM WND DMG | Hemphill, TX | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 6:12 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
647
WUUS54 KSHV 021528
SVRSHV
LAC031-069-085-TXC403-419-021630-
/O.NEW.KSHV.SV.W.0008.170102T1528Z-170102T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
928 AM CST MON JAN 2 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern De Soto Parish in northwestern Louisiana...
Southwestern Natchitoches Parish in northwestern Louisiana...
Sabine Parish in northwestern Louisiana...
Southeastern Shelby County in eastern Texas...
Sabine County in eastern Texas...
* Until 1030 AM CST
* At 928 AM CST, severe thunderstorms were located along a line
extending from Shelbyville to near Patroon to 6 miles northwest of
Milam to near Hemphill to 8 miles north of Mayflower, moving east
at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Center, Milam, Many, Zwolle, Hemphill, Converse, Patroon,
Shelbyville, Allen, Oak Grove, Pleasant Hill, Florien, Provencal,
Huxley, Noble, Fisher, Robeline, Kisatchie, Belmont and Pelican.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3115 9396 3148 9394 3165 9402 3177 9419
3204 9359 3193 9335 3190 9335 3189 9328
3170 9318 3145 9311 3137 9311 3136 9339
3128 9344 3128 9353 3124 9356 3123 9354
3120 9355 3117 9358 3118 9363
TIME...MOT...LOC 1528Z 250DEG 41KT 3176 9408 3167 9395 3150 9387 3132
9381 3120 9378
HAIL...1.75IN
WIND...60MPH
$$
122 follow-up statements
222
WWUS54 KSHV 021556
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
956 AM CST MON JAN 2 2017
TXC403-419-021606-
/O.CAN.KSHV.SV.W.0008.000000T0000Z-170102T1630Z/
Shelby TX-Sabine TX-
956 AM CST MON JAN 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND SABINE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana.
LAT...LON 3130 9358 3155 9362 3168 9371 3192 9385
3204 9359 3193 9335 3190 9335 3189 9328
3170 9318 3145 9311 3137 9311 3136 9339
3128 9344 3128 9353
TIME...MOT...LOC 1556Z 250DEG 41KT 3186 9376 3177 9363 3160 9355 3142
9349 3130 9346
$$
LAC031-069-085-021630-
/O.CON.KSHV.SV.W.0008.000000T0000Z-170102T1630Z/
De Soto LA-Natchitoches LA-Sabine LA-
956 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTHEASTERN DE SOTO...SOUTHWESTERN NATCHITOCHES AND SABINE
PARISHES...
At 956 AM CST, severe thunderstorms were located along a line
extending from 12 miles south of Mansfield to near Converse to near
Many to near Hornbeck, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill, Florien,
Provencal, Noble, Fisher, Robeline, Kisatchie, Mount Carmel, Belmont,
Pelican, Negreet, Rambin, Marthaville, Hagewood and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana.
LAT...LON 3130 9358 3155 9362 3168 9371 3192 9385
3204 9359 3193 9335 3190 9335 3189 9328
3170 9318 3145 9311 3137 9311 3136 9339
3128 9344 3128 9353
TIME...MOT...LOC 1556Z 250DEG 41KT 3186 9376 3177 9363 3160 9355 3142
9349 3130 9346
HAIL...1.00IN
WIND...60MPH
$$
12948
WWUS54 KSHV 021614
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1014 AM CST MON JAN 2 2017
LAC031-069-085-021630-
/O.CON.KSHV.SV.W.0008.000000T0000Z-170102T1630Z/
De Soto LA-Natchitoches LA-Sabine LA-
1014 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTHEASTERN DE SOTO...SOUTHWESTERN NATCHITOCHES AND NORTHEASTERN
SABINE PARISHES...
At 1013 AM CST, severe thunderstorms were located along a line
extending from 11 miles southeast of Mansfield to 14 miles southwest
of Coushatta to 9 miles northeast of Many to 12 miles northeast of
Hornbeck to 6 miles west of Kurthwood, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Allen, Pleasant Hill, Provencal, Robeline, Kisatchie, Mount Carmel,
Rambin, Marthaville, Hagewood and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana.
LAT...LON 3160 9343 3176 9351 3201 9365 3204 9359
3193 9335 3190 9335 3189 9328 3170 9318
3145 9311 3137 9311 3136 9339
TIME...MOT...LOC 1613Z 250DEG 41KT 3192 9357 3183 9344 3166 9336 3148
9330 3136 9327
HAIL...1.00IN
WIND...60MPH
$$
ITOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 6:49 AM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Jan 2, 6:49 AM CST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
649 AM CST Mon Jan 2 2017
.UPDATE...
Sent an update to account for Tornado Watch #002 in effect until 2
pm for all of Northeast Texas...Northern Louisiana as well as most
of Southwest Arkansas. Also trimmed a little off the southern and
western flank from the previous Dense Fog Advisory and extended
the remainder of the Advisory until 9 am this morning.
No other changes at this time...13.
&&
.PREV DISCUSSION... /issued 552 AM CST Mon Jan 2 2017/
AVIATION...
Low cigs/vsbys will continue to affect area terminals through this
afternoon, as tstms increase in coverage ahead of an upper level
disturbance. Gusty winds, possibly in excess of 40 to 50 kts under
stronger storms, will be possible in the vc of any convection.
Tstms will come to an end from w to e by this evening, and
conditions should rapidly improve into the VFR thereafter.
Otherwise, expect ely winds 5-10 kts to become w to swly later
today. /12/
PREV DISCUSSION... /issued 258 AM CST Mon Jan 2 2017/
DISCUSSION...
Strong convection already developing in an area of strong
isentropic lift just south of our region as well as across
portions of NW LA and into SW AR. VAD Wind Profiler from 88D
indicates that 5kft winds are approaching 40kts from the SSW.
Likely that the activity across SW AR and NW LA is elevated in
nature resulting in a hail threat given that the warm front as of
08z was located near a Tyler...Center...Natchitoches to Natchez
line. As the convection to our south lifts northward along with
the northward moving warm front...will need to monitor the
likelihood of this convection becoming more surface based with
time which would in turn result in a wind and/or isolated tornado
threat.
Otherwise...areas of dense fog continues to be a problem across
much of the Four State Region this morning. Current Dense Fog
Advisory runs through 6 AM this morning and thinking is that as
the warm front moves northward this morning...near or in the
vicinity of the I-20 corridor by 6 AM...the warm sector airmass
should have enough mixing associated with it that fog should mix
out as well. That might not be the case with the dense fog north
of the I-20 corridor across SE OK...the northern third of NE TX
into S AR so will need another update at 12z and will determine
what to do with the present Dense Fog Advisory at that time.
Otherwise...our big weather maker for the day in the form of a
vigorous upper level trough was located across the TX Hill Country
early this morning with developing convection from Junction City
and Stephenville to near Wichita Falls Texas and Lawton Oklahoma.
Short term progs are in good agreement with this upper trough
becoming more negatively tilted as it moves into Central Texas and
into the Middle Red River Valley of NE TX/SE OK and SW AR through
the late morning and early afternoon hours. The warm front by late
morning should be in the vicinity of the AR/LA border and this
will result in a severe weather threat across all but our extreme
northern zones throughout the day today. Large hail and damaging
thunderstorm wind gusts appear the main threat but backing of sfc
winds in the warm sector will also pose a tornado threat and
earlier discussion with the Storm Prediction Center suggests that
a Tornado Watch will become necessary later this morning to the
east of Severe Thunderstorm Watch #001 currently in effect just to
our west. The good news is that this trough is a very quick mover
with the intense convection expected to be east of our eastern
most zones by mid aftn as dry slotting quickly fills in behind the
convection.
Did not make too many significant changes to the extended package
given the serious concern to the short term but the big cool down
will commence late Tuesday and Tuesday Night in the form of a
strong cold front. This front is a little slower in the latest
short term progs compared to this time yesterday given its very
shallow nature initially but kept the post frontal airmass and
extended periods dry through Friday with perhaps some returning
moisture for next weekend resulting in the need for some small
pops. The ECMWF is much colder in the Wed through Fri timeframe
than the GFS and it does try to generate some precipitation late
Thu through Fri in association with a reinforcing shot of colder
air. Seeing that the ECMWF continues to struggle with any sort of
consistency with its precip generation with this second intrusion
of cold air by late week...will leave any winter precipitation
mention out for now.
Thanks for coordination this morning SPC and neighboring offices.
Prelims to follow...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 50 73 44 / 100 10 0 10
MLU 73 52 75 46 / 100 10 0 10
DEQ 67 42 67 35 / 100 10 10 10
TXK 68 48 69 39 / 100 10 0 10
ELD 69 47 71 42 / 100 10 0 10
TYR 73 48 71 38 / 100 10 0 10
GGG 75 48 72 40 / 100 10 0 10
LFK 75 48 75 44 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Dense Fog Advisory until 9 AM CST this morning for ARZ050-051-
059>061-070>073.
LA...Dense Fog Advisory until 9 AM CST this morning for LAZ001>006.
OK...Dense Fog Advisory until 9 AM CST this morning for OKZ077.
TX...Dense Fog Advisory until 9 AM CST this morning for TXZ097-112-
126-138.
&&
12/13Hazardous weather outlook, Jan 2, 3:21 AM CST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 321 AM CST MON JAN 2 2017 ARZ050-051-059-OKZ077-TXZ096-021800- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATER THIS MORNING BEFORE ENDING ACROSS THE REGION THIS AFTERNOON. WHILE SOME OF THESE STORMS COULD BE STRONG IN NATURE POSING A HAIL AND OR WIND THREAT...THE MORE SIGNIFICANT SEVERE THUNDERSTORM POSSIBILITY TODAY SHOULD STAY TO THE SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED BUT WILL BE NECESSARY FOR COUNTIES FURTHER SOUTH OF THE REGION THIS MORNING. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112- 124>126-136>138-149>153-165>167-021800- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG EARLY THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATE THIS MORNING INTO THE AFTERNOON HOURS BEFORE ENDING LATE IN THE AFTERNOON. SOME OF THESE STORMS WILL BE STRONG TO SEVERE...PRODUCING DAMAGING THUNDERSTORM WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BRIEF HEAVY DOWNPOURS WILL ALSO ACCOMPANY THE STRONGEST STORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS THE REGION BECAUSE OF THE LIKELIHOOD OF SEVERE THUNDERSTORMS. 13
In the hours before
Special weather statement, Jan 2, 7:55 AM CST, 1 hour 33 minutes before
Special Weather Statement National Weather Service Shreveport LA 755 AM CST MON JAN 2 2017 LAZ001>003-010>012-021445- De Soto LA-Bossier LA-Bienville LA-Red River LA-Caddo LA-Webster LA- 755 AM CST MON JAN 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...CENTRAL DE SOTO...NORTHWESTERN RED RIVER...SOUTHEASTERN CADDO...WEST CENTRAL BIENVILLE AND SOUTHEASTERN BOSSIER PARISHES UNTIL 845 AM CST... At 755 AM CST, Doppler radar was tracking a strong thunderstorm near Mansfield, moving northeast at 55 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Shreveport, Bossier City, Mansfield, Haughton, Stonewall, Ringgold, Sibley, Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, South Mansfield, Grand Cane, Jamestown, Stanley, Carmel, Curtis, Fillmore and Bodcau. A tornado watch remains in effect until 200 PM CST for northwestern Louisiana. LAT...LON 3185 9381 3198 9398 3270 9351 3244 9311 TIME...MOT...LOC 1355Z 215DEG 49KT 3207 9376 12
Local storm report, Jan 2, 8:21 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 10 NNE MOUNT ENTERPRISE 32.05N 94.65W
01/02/2017 RUSK TX EMERGENCY MNGR
TREE DOWN ACROSS FM 840 IN SE RUSK NEAR BRACHFIELD
&&
EVENT NUMBER SHV1700001
25Special weather statement, Jan 2, 8:29 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
829 AM CST MON JAN 2 2017
LAZ017-TXZ152-153-165>167-021530-
Sabine LA-Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
Shelby TX-
829 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH...
SOUTHEASTERN NACOGDOCHES...SOUTHEASTERN SHELBY...ANGELINA...SAN
AUGUSTINE AND SABINE COUNTIES UNTIL 930 AM CST...
At 828 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Lufkin to 11 miles south of Huntington to 6
miles southwest of Colmesneil. Movement was northeast at 65 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lufkin, Milam, Hudson, Huntington, San Augustine, Zwolle, Hemphill,
Pineland, Patroon, Bland Lake, Neuville, Woden, Rosevine, Etoile,
Macune, Zavalla, Chireno, Huxley, Broaddus and Bronson.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3107 9459 3135 9482 3185 9389 3185 9386
3155 9357 3128 9351 3128 9353 3124 9356
3119 9355 3117 9358 3116 9391 3114 9404
3111 9406 3103 9447
TIME...MOT...LOC 1428Z 244DEG 58KT 3131 9474 3111 9457 3085 9451
12Local storm report, Jan 2, 9:14 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
914 AM CST MON JAN 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 6 E LINDALE 32.51N 95.30W
01/02/2017 SMITH TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS FM 14.
&&
ASLocal storm report, Jan 2, 9:22 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
922 AM CST MON JAN 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 5 ESE HENDERSON 32.12N 94.73W
01/02/2017 RUSK TX LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
ASLocal storm report, Jan 2, 9:24 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM TSTM WND DMG 6 S SAN AUGUSTINE 31.44N 94.11W
01/02/2017 SAN AUGUSTINE TX LAW ENFORCEMENT
TREE DOWN ON 1751 SOUTH OF 103
&&
EVENT NUMBER SHV1700002
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 2:24 AM CST | Special Weather Statement | SHV | Webster | 51 min |
| Jan 2, 2:50 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 40 min |
| Jan 2, 3:21 AM CST | Special Weather Statement | SHV | LaSalle | 39 min |
| Jan 2, 3:23 AM CST | Special Weather Statement | SHV | Natchitoches | 52 min |
| Jan 2, 4:00 AM CST | Special Weather Statement | SHV | Caldwell | 45 min |
| Jan 2, 7:41 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 34 min |
| Jan 2, 7:55 AM CST | Special Weather Statement | SHV | De Soto | 50 min |
| Jan 2, 8:46 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 44 min |
| Jan 2, 10:18 AM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Grant, Natchitoches, Red River, Sabine and 1 more | 42 min |
| Jan 2, 10:53 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 52 min |
| Jan 2, 11:33 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 42 min |
| Jan 2, 6:08 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 52 min |
| Jan 2, 6:31 AM CST | Severe Thunderstorm Warning | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Nacogdoches and 6 more | 59 min |
| Jan 2, 6:50 AM CST | Special Weather Statement | SHV | San Augustine | 40 min |
| Jan 2, 7:28 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 62 min |
| Jan 2, 7:30 AM CST | Special Weather Statement | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 45 min |
| Jan 2, 8:09 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 51 min |
| Jan 2, 8:29 AM CST | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 61 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.